MathSciNet Relay Station
MathSciNet bibliographic data
MR846597 57Q45 (57M10 57M99 57R50)
Plotnick, Steven P. Equivariant intersection forms, knots in $S^4$, and rotations in $2$-spheres. Trans. Amer. Math. Soc. 296 (1986), no. 2, 543–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement